Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Should I change my treatment for multiple sclerosis as it burns a lot when I take a shot on my leg ?

hi i am a 52 year ol woman and i have a great family and also have multiple sclerosis i am on a treatment called avonex ive been on it for 6 years and its been having my MS controlled but now in days ive been feeling bad. everytime i get the shot on my leg it burns a lot! badly! is it normal? i feel really tired my back hurts a lot! i want to know if its time for me to change treatment? also last year i walked more than what i do now. now i get tired faster when walking. and always feel a burning on my back, hips, legs. what can i do? plase help me.
Asked On : Sun, 28 Aug 2011
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
multiple sclerosis is disease which characterised by relapses, remission and progression so it can controlled but dose as to be adjusted according to stage of disease. consult your neurologist.
take care
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor